Share This Article:

Existence and Uniqueness of Solution to Two-Point Boundary Value for Two-Sided Fractional Differential Equations

Abstract Full-Text HTML XML Download Download as PDF (Size:102KB) PP. 914-918
DOI: 10.4236/am.2013.46127    4,395 Downloads   6,378 Views  
Author(s)    Leave a comment

ABSTRACT

In this paper, existence and uniqueness of solution to two-point boundary value for two-sided fractional differential equations involving Caputo fractional derivative is discussed, by means of the Min-Max Theorem.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

A. Shi and Y. Bai, "Existence and Uniqueness of Solution to Two-Point Boundary Value for Two-Sided Fractional Differential Equations," Applied Mathematics, Vol. 4 No. 6, 2013, pp. 914-918. doi: 10.4236/am.2013.46127.

References

[1] A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, “Theory and Applications of Fractional Differential Equations,” Elsevier, Amsterdam, 2006.
[2] I. Podlubny, “Fractional Differential Equations,” In: Mathematics in Science and Engineering, Academic Press, San Diego, 1999.
[3] D. Delbosco and L. Rodino, “Existence and Uniqueness for a Nonlinear Fractional Differential Equation,” Journal of Mathematical Analysis and Applications, Vol. 204, No. 2, 1996, pp. 609-625. doi:10.1006/jmaa.1996.0456
[4] V. Lakshmikantham and A. S. Vatsala, “Theory of Fractional Differential Inequalities and Applications,” Communications on Pure and Applied Analysis, Vol. 11, No. 3-4, 2007, pp. 395-402.
[5] V. Lakshmikantham and A. S. Vatsala, “General Uniqueness and Monotone Iterative Technique for Fractional Differential Equations,” Applied Mathematics Letters, Vol. 21, No. 8, 2008, pp. 828-834. doi:10.1016/j.aml.2007.09.006
[6] V. Lakshmikantham and A. S. Vatsala, “Basic Theory of Fractional Differential Equations,” Nonlinear Analysis: Theory, Methods & Applications, Vol. 69, No. 8, 2008, pp. 2677-2682. doi:10.1016/j.na.2007.08.042
[7] H. Liang and J. H. Zhang, “Positive Solutions for Boundary Value Problems of Nonlinear Fractional Differential Equation,” Nonlinear Analysis: Theory, Methods & Applications, Vol. 71, No. 11, 2009, pp. 5545-5550. doi:10.1016/j.na.2009.04.045
[8] S. Q. Zhang, “Positive Solutions to Singular Boundary Value Problem for Nonlinear Fractional Differential Equation,” Computers & Mathematics with Applications, Vol. 59, No. 3, 2010, pp. 1300-1309. doi:10.1016/j.camwa.2009.06.034
[9] Z. Bai and H. Lu, “Positive Solutions for Boundary Value Problem of Nonlinear Fractional Differential Equation,” Journal of Mathematical Analysis and Applications, Vol. 311, No. 2, 2005, pp. 495-505. doi:10.1016/j.jmaa.2005.02.052
[10] R. P. Agarwal, Y. Zhou, J. R. Wang and X. N. Luo, “Fractional Functional Differential Equations with Causal Operators in Banach Spaces,” Mathematical and Computer Modelling, Vol. 54, No. 5-6, 2011, pp. 1440-1452. doi:10.1016/j.mcm.2011.04.016
[11] F. L. Chen, J. J. Nieto and Y. Zhou, “Global Attractivity for Nonlinear Fractional Differential Equations,” Nonlinear Analysis: Real World Applications, Vol. 13, No. 1, 2012, pp. 287-298. doi:10.1016/j.nonrwa.2011.07.034
[12] F. Jiao and Y. Zhou, “Existence of Solutions for a Class of Fractional Boundary Value Problems via Critical Point theory,” Computers & Mathematics with Applications, Vol. 62, No. 3, 2011, pp. 1181-1199. doi:10.1016/j.camwa.2011.03.086
[13] F. Jiao and Y. Zhou, “Existence of Solutions for a Class of Fractional Boundary Value Problems via Critical Point Theory,” International Journal of Bifurcation and Chaos, Special Issue, to Appear.
[14] R. F. Manasevich, “A Min-Max Theorem,” Journal of Mathematical Analysis and Applications, Vol. 90, No. 1, 1982, pp. 64-71. doi:10.1016/0022-247X(82)90044-0

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.